# SDR VQI2011F00031

- Difficulty date: November 17, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AT CABIN FLOOR PANEL SUPPORT UPPER SURFACE BETWEEN FRAMES 68-70, RBL 6" IAW SRM 51-74-00.  PERFORMED UT THICKNESS INSP OF REWORKED AREA, FOUND TO BE AT UPPER SURFACE 0.150 MAX, 0.90 MIN USED DAKOTA MX-3 SN 3B264 IAW A320 NDTM 51-10-04.  R & R FLOOR SUPPORT BEAM IAW SRM 51-42-00-00.
